# SDR 98ZZZM553

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - MAINTENANCE FOUND THE RIGHT AFT SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND THE POWER SUPPLY AND REPOSITIONED WIRE ON LIGHT SOCKET AT SERVICE DOOR.  SYSTEM OPERATIONAL CHECK GOOD.  (M)
